Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla rash after 2.5 years?
Jun 2, 2010

I have been on Atripla for 2 years and 8 months with no side effects during this time. 2 weeks ago I developed a non-itchy rash in my stomach/oblique area and back. My doc took a look at it and says it's an allergic reaction most likely due to atripla. I don't want to get off this medicine. Since it's mild and doesn't really itch she said I could try and ride it out and see if it subsided. Obviously this is rare. When should I expect it to go away? Thoughts? Suggestions? Thank you for your help.

Response from Dr. Henry

It would be very unusual to develop rash from Atripla after 2.5 years as you note. Most of the time rashes due to Atripla can be managed symptomatically (treated through). I would continue to consider/look for other causes if rash persists/worsens (often would seek consultation with a dermatologist for assistance). KH



Previous
Taking 5% alcohol beers
Next
Treatment of Urticaria

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement